# SDR ASAA2023010341387

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 30,817 hours, 9,628 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Overtemp
- Location: Cockpit Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT GROUNDED - YES. ASA QRH RESET OKAY. RIGHT SIDE WINDOW HEAT NORMAL AT THIS TIME.
